MathSciNet Relay Station
MathSciNet bibliographic data
MR1757402 (2001d:54027) 54E50 (49J45 54H25)
Granas, Andrzej; Horvath, Charles D. On the order-theoretic Cantor theorem. Taiwanese J. Math. 4 (2000), no. 2, 203–213.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement